# SDR HALA2017021300038

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 3,544 hours, 23,064 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 6841228
- Part serial: 21376
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IS EXHIBITING A CRUISE TGT DECREASE IAW TSM 77-21-00-810-869-A.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 77-21-00-810-869-A. REMOVED AND REPLACED EGT THERMOCOUPLES IAW AMM 7-21-11. OPS CHECKED OK. OK FOR SERVICE.
